# SDR NOCA06509BB

- Difficulty date: November 15, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

APPROX 5+00 INTO FLT AT FL350 EXPERIENCED PARTIAL POWER LOSS ON RT ENGINE.  ALL PARAMETERS NORMAL EXCEPT LOSS OF POWER (PARTIAL) ON EPR.  ADVANCED THROTTLE TO FULL WITH NO FURTHER INCREASE IN EPR (POWER).  ENGINE STABLE WITH NO FLUX.  CONT FLT WITH PARTIAL POWER ON RT ENG.  PERFORMED FIM 71-06-00.  ENG RUN:  HIGH POWER WITH EEC SUPP SWITCH ON - (EPR 1.08) (N1 39.5) (EGT 422 DEGREES) (N2 52.5) (N3 68.0) (FF 1.1 PPH). WITH EEC SUPP SWITCH OFF - (EPR 1.08) (N1 42.8) (EGT 486 DEGREES) (N2 53.0) (N3 68.6) (FF 1.13 PPH).  WITH EEC LIMITER ON, NO CHANGE ON PARAMETERS.  ENGINE SHUTDOWN & INSPECTED FOR FUEL LEAK & NO LEAKS EXTERNAL NOTED.  ALSO CHECKED FFG POWER ANGLE FOUND PP SB-7987 P/N FF021-BH.  ACCOMPLISHED WITH THROTTLES TO FIRE WALL.  NO CHANGE EITHER WITH EEC ON OR OFF OR EEC LIMITER ON OR UNLATCHED.  NO EICAS MSG DISPLAYED.  PLA 1.358 RECORDED.  DUCT PRESS 26 PSI INSPECTED ALL 3 CHIP DETECTORS & NO UNWANTED MATERIAL FOUND ON ALL 3 CHIPS & RE-INSTALLED.
